MAUDE Adverse Event Report: LivaNova Deutschland SCPC; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland SCPC; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number ASY EMRGCY DRV UNT W/3 JNT HLD
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that, while a patient was off the ecmo machine and undergoing a ct scan, centrifugal pump main unit¿s control panel suddenly lost power for 15 minutes, causing the centrifugal pump to stop.Normal operation was resumed after connecting the device to ac power.There was no patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 reportedly, the backup battery¿s charge level was inaccurately displayed; device battery had been replaced in august.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
SCPC
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50893942
Report Number9611109-2026-90453
Device Sequence Number6001913
Product Code DTQ
UDI-Device Identifier04033817901020
UDI-Public(01)04033817901020(11)170727
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASY EMRGCY DRV UNT W/3 JNT HLD
Device Catalogue Number60-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured07/27/2017
Patient Sequence Number1
Patient SexUnknown